# SDR 97ZZZM856

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2710 · Aileron Control System
- Part: Cam Box Spring
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON/SPOILER CAM BOX SPRING CORRODED.  REMOVED AND REPLACED RIGHT WING AILERON/SPOILER CAM BOX SPRING.
